| Model Number |
490605 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: detailed inquiry description: white/cloudy residue appeared to be floating in the tubing.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One used sample without packaging was provided for evaluation.The sample was visually evaluated with no non-conformance noted.The sample had a solution in the tubing and there was no white/clouded residue in the iv tubing.Based on the evaluation the reported defect is not confirmed.The returned product was visually evaluated and met specifications.No root cause could be determined at this time.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.